# SDR SWAA2024120974377

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 42,156 hours, 19,700 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND UPPER STAB SLIDER SEAL CRACKED<[01] R&R LH UPPER FWD HORIZONTAL STABILIZER SLIDING SEAL REF. AMM 53-31-31.
